Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

May 27, 20125 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 27, 2012, 2:19 AM EDT for 5 counties in Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2012, 2:19 AM EDT (06:19 UTC)
Expired
May 27, 2012, 3:15 AM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

Counties Berks County, PA, Carbon County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 144 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 6.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1975 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WWUS81 KPHI 270619
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
219 AM EDT SUN MAY 27 2012

NJZ007-009-PAZ054-060>062-067>069-270715-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-
MONTGOMERY PA-NORTHAMPTON PA-WARREN NJ-
219 AM EDT SUN MAY 27 2012

...AN AREA OF SHOWERS AND POSSIBLE THUNDERSTORMS PRODUCING HEAVY 
RAINFALL WILL AFFECT THE LEHIGH VALLEY...DELAWARE VALLEY...SOUTHERN 
POCONOS AND NORTHWEST NEW JERSEY... 

AT 215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF SHOWERS AND POSSIBLE THUNDERSTORMS PRODUCING HEAVY RAINFALL 
15 MILES NORTHEAST OF READING...MOVING EAST AT 15 MPH. THE SHOWERS 
AND POSSIBLE THUNDERSTORMS  WILL BE NEAR BOWMANSTOWN...PARRYVILLE 
AROUND 225 AM...TOPTON AROUND 230 AM...CLAUSSVILLE...AMITY 
GARDENS...EMERALD...SLATINGTON AROUND 235 AM...SCHNECKSVILLE...NEFFS 
AND WALNUTPORT AROUND 240 AM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS 
SATURDAY AFTERNOON. BE ALERT FOR THE POSSIBILITY OF LOCALIZED 
FLOODING.

LAT...LON 4052 7629 4058 7602 4065 7599 4074 7577
      4088 7597 4096 7590 4099 7583 4084 7549
      4081 7547 4082 7544 4060 7494 4008 7537
      4038 7627 4044 7636

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 26, 8:28 PM EDT, 5 hours 51 minutes earlier.

Area forecast discussion, May 26, 8:28 PM EDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT SAT MAY 26 2012

.SYNOPSIS...
SUMMERLIKE VERY WARM AND HUMID HIGH PRESSURE EAST OF THE MID
ATLANTIC COAST WILL DOMINATE INTO WEDNESDAY. A WEAK COLD FRONTAL
INTRUSION TO NEAR ROUTE 80 IN NORTHERN PENNSYLVANIA AND NORTHERN
NEW JERSEY WILL SHIFT NORTH OF OUR AREA LATE SUNDAY OR EARLY
MONDAY. LOW PRESSURE NEAR JAMES BAY CANADA WILL TRAIL A COLD FRONT
THROUGH THE MID ATLANTIC STATES WEDNESDAY...PERHAPS PERMITTING THE
REMAINS OF BERYLS TROPICAL MOISTURE TO INVADE OUR REGION. WEAK
HIGH PRESSURE FOLLOWS THURSDAY BEFORE MISSISSIPPI VALLEY LOW
PRESSURE ON FRIDAY HEADS INTO THE NORTHEAST STATES BY SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
820 UPDATE SHOWERS ONLY... HOWEVER... AM CONCERNED...E-W FRONTAL
BOUNDARY MAY LIGHT UP DURING THE NIGHT W HEAVY SHOWERS AND TSTMS
AS PWATS STILL QUITE LARGE. IAD 1.56 INCH AT 00Z. WE DONT HAVE 00Z
PIT SOUNDING YET.

DUAL POL EST OF QPF TODAY WAS 1 INCH LESS THAN STP AND THINK
BETTER...HAIL CONTAM REDUCED.

WITH A FAIR AMOUNT OF LOW LEVEL MOISTURE, WE ARE ANTICIPATING PATCHY
FOG FOR LATE TONIGHT ALONG WITH SOME AREAS OF LOW CLOUDS.

TEMPERATURES SHOULD FALL INTO THE 60S IN MUCH OF OUR REGION. PARTS
OF PHILADELPHIA MAY GET NO LOWER THAN THE LOWER 70S. A NUMBER OF
LOCATIONS IN THE POCONOS AND IN FAR NORTHERN NEW JERSEY COULD GET
INTO THE UPPER 50S.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
AFTER SOME MORNING LOW CLOUDS AND PATCHY FOG, THE SKY IS EXPECTED TO
BECOME MOSTLY SUNNY. THE ATMOSPHERE WILL DESTABILIZE AND AFTERNOON
SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED, MAINLY IN EASTERN
PENNSYLVANIA AND NORTHERN NEW JERSEY. THE OCEAN INFLUENCE SHOULD
KEEP SHOWERS AND THUNDERSTORMS FROM DEVELOPING AND AFFECTING AREAS
NEAR THE COAST. WITH THE FRONTAL BOUNDARY LIFTING TO OUR NORTH ON
SUNDAY, THE MAIN TRIGGER TO HELP SET OFF CONVECTION IN OUR REGION
WILL BE A MID LEVEL IMPULSE TRAVELING IN THE WEST NORTHWEST FLOW.

IT WILL BE VERY WARM AND HUMID ON SUNDAY. TEMPERATURES WILL RISE
WELL INTO THE 80S AGAIN. WE SHOULD FALL JUST SHORT OF OUR EXCESSIVE
HEAT CRITERIA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
500MB: STRONG RIDGE OHIO VALLEY MONDAY SLOWLY COOLS THROUGH THE
WEEK AS TROUGHING EVOLVES E USA VIA SEVERAL SHORT WAVES.

TEMPS: MODELED ABOVE NORMAL EVERY DAY THROUGH AT LEAST THURSDAY
AND THEREAFTER ONLY COOL TO NEAR NORMAL FOR FRIDAY OR SATURDAY.
THE GREATEST POSITIVE DEPARTURES FROM NORMAL SHOULD OCCUR TUESDAY.

PLS SEE CLIMATE SECTION REGARDING MONTHLY AVG.

EXCESSIVE HEAT POTENTIAL FOR MONDAY/TUESDAY...91/72 OFFERS A MAX HI
OF 99. I DONT THINK WE WILL EXCEED THAT VALUE WHICH IS ALSO
BASICALLY WHAT THE HPC DAILY MAX HI PREDICTS. HPC PREDICTORS
OFFER A 40 PCT CHC OF EXCEED HI OF 95 ON TUE AND MAINLY DE/MD.

THE WATCH WAS ISSUED BASED ON THE ABOVE PREDICTORS AND KALKSTEIN
CONSIDERATIONS. ITS POSSIBLE THAT WE WILL REMAIN JUST SHORT OF OUR
EARLY SEASON WARNING CRITERIA AND ISSUE A LOWER THRESHOLD ADVY FOR
JUST ONE DAY. IT IS A WATCH...IT DOESN'T GUARANTEE 95+ BUT IT
SUGGESTS THAT IT IS POSSIBLE AND THAT PRELIMINARY MITIGATING
ACTIONS/PRECAUTIONS SHOULD BE CONSIDERED.

SVR: BEST CHC APPEARS TO BE TUESDAY WHEN REMNANTS OF EML ARE
OVERHEAD WITH LARGE 700-500 MB LAPSE RATES IMPLYING HAIL AND WIND.
MOST OF THE ACTION APPEARS TO BE MODELED ALONG THE N PTN OF OUR
AREA AS WE'RE ON THE SRN EDGE OF TT 54...SWI -5 AND KI 30.

THE DAILIES...

SUNDAY NIGHT THROUGH TUESDAY MIDDAY...ANY SHOWERS AND THUNDERSTORMS
SHOULD BE NEAR THE FRONTAL BOUNDARY REMNANTS SUNDAY NIGHT AND NOT
EXPECTING MUCH IF ANY CONVECTION IN THE SOUTHERN PART OF OUR FA DUE
TO RIDGING ALOFT.

MONDAY...MAINLY HOT AND HUMID MOST OF THE AREA. FIRST 90 FOR PHL AND
ILG LIKELY. ABE HAD FIRST 90 ON APRIL 16.

PROBABLY FALL SHORT OF THESE VALUES.

RER
KABE 93 1941
KACY 93 1991
KPHL 94 1941
KILG 93 1941

TUESDAY AFTERNOON...STILL HOT AND HUMID BUT A BETTER CHC OF
SHOWERS AND TSTMS...ESPECIALLY LATE DAY OR AT NIGHT.

WEDNESDAY...CONSIDERABLE UNCERTAINTY REGARDING BERYLS REMNANTS.
STILL WARMER THAN NORMAL BUT NOT QUITE AS OPPRESSIVE.

THURSDAY...A PROBABLE DRY DAY IN THE WAKE OF THE DEPARTING CF/BERYL.

FRIDAY/SATURDAY...HINGES ON THE TRACK OF THE LOWER MISS VALLEY
LOW.

HPC GUIDANCE WITH BLENDED WITH 12Z GFS MOS THROUGHOUT.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SHOWERS DIMINISHING NOW BUT MAY REFIRE OVERNIGHT VCNTY KABE.

OTRW FOR LATE TONIGHT AND EARLY SUNDAY MORNING, LOW CONDITIONS ARE
AGAIN POSSIBLE, WE HAVE HINTED AT REDUCED VISIBILITY VALUES AND
SCATTERED LOW CLOUDS FOR THE TIME BEING.

FROM MID MORNING SUNDAY INTO THE AFTERNOON, MAINLY VFR CONDITIONS
ARE AGAIN ANTICIPATED. HOWEVER, SCATTERED SHOWERS AND THUNDERSTORMS
ARE FORECAST FOR EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW
JERSEY.

OUTLOOK...
SUNDAY NIGHT...VFR CONDITIONS IN THE EVENING WILL DROP TO MVFR
AND EVENTUALLY IFR IN CLOUDS AND FOG. THERE IS A LOW CHANCE OF
WIDESPREAD LIFR CONDITIONS IN FOG.

MONDAY...AREAS OF IFR CONDITIONS IN THE MORNING SHOULD GIVE WAY TO
VFR CONDITIONS BY LATE MORNING. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED MONDAY AFTERNOON AND EVENING...MAINLY NE PA AND NNJ.
SW WIND G15KT AFTN.

TUESDAY...PATCHY IFR CONDITIONS IN MORNING FOG AND STRATUS SHOULD
GIVE WAY TO VFR CONDITIONS BY LATE MORNING. SHOWERS AND SCATTERED
THUNDERSTORMS ARE EXPECTED EITHER IN THE AFTERNOON OR AT NIGHT.
SW WIND G20KT AFTN.

WEDNESDAY...UNCERTAINTY BUT POSSIBLE MVFR CONDS IN SHOWERS AND
SCT TSTMS ASSTD WITH A CF.

THURSDAY...MAINLY VFR CONDITIONS ARE EXPECTED.

&&

.MARINE...
A FRONTAL BOUNDARY APPROACHING FROM THE NORTH IS EXPECTED TO STALL
ACROSS NORTHERN NEW JERSEY AND THE LONG ISLAND VICINITY TONIGHT. IT
WILL LIKELY RETREAT TO THE NORTH ON SUNDAY AND IT SHOULD HAVE LITTLE
IMPACT ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

FOR TONIGHT AND SUNDAY, A LIGHT SOUTHERLY WIND IS EXPECTED WITH WAVE
HEIGHTS AROUND 2 TO 4 FEET ON THE OCEAN AND 1 TO 2 FEET ON DELAWARE
BAY.

OUTLOOK...
SUN NIGHT-THURSDAY: MONITORING FOR A POSSIBLE SCA HAZARDOUS SEAS
CONDITION FROM TIME TO TIME MON NIGHT THROUGH WED BUT OTRW SLY
FLOW THROUGH WEDNESDAY WITH POSSIBLY SOME PATCHY FOG BUT SSTS ARE
PRETTY WARM...60S SO FOG SHOULD NOT BE WIDESPREAD.

&&

.HYDROLOGY...
POCKETS OF POTENTIALLY EXCESSIVE RAIN MAY OCCUR OCCUR AGAIN FROM
TIME TO TIME THIS WEEK BUT IN DIFFERENT AREAS...ESPECIALLY TUESDAY
OR WEDNESDAY AND THEN POSSIBLY AGAIN AT THE END OF THE WEEK. HIGH
PWAT ON THE ORDER OF 1.5 TO 2 INCHES AND GENERALLY SLOW MOVERS
THRU TUE AND THEN BETTER FORCING ON WED AND FRI.

THIS SHOULD BE A FAIRLY LARGE HYDRO WEEK DEPENDING ON THE INTERACTIONS
OF BERYL WITH THE APPROACHING COLD FRONT WEDNESDAY AS WELL AS WHAT
LOOKS TO BE A FAIRLY WET WEATHER MAKER HEADING NEWD FROM THE LOWER
MISS VALLEY AT THE END OF THE WEEK.

PREDECESSOR RAIN TUESDAY NIGHT OR WEDNESDAY?: WE MAY EVENTUALLY
NEED TO LOOK AT THIS POSSIBILITY. 250 MB RRQ OF THE JET SEEMS
PROBABLE AS WELL AS SOME PWAT INFUSION FROM THE SE USA BERYL.

EXCLUDING TODAY...QPF ON THE ECMWF THIS WEEK IS SLATED TO BE NEAR
2.5 INCHES IN NNJ AND NE PA AND THE GFS IS ALMOST THE SAME AND THE
GGEM WHICH CUTS OFF AT 12Z FRI ALSO HAS ABOUT 2 INCHES.

TODAYS STP RFALL AMTS IN NE PA AND NW NJ WERE PARTIALLY CONTAMINATED
BY HAIL!

&&

.CLIMATE...
MONTHLY CLI.

KPHL IS ON TRACK FOR ITS 7TH CONSECUTIVE MONTH OF WELL ABV NORMAL
TEMPS. OCTOBER WAS THE MOST RECENT MONTH OF NEAR NORMAL WHICH I
CONSIDER TO BE WITHIN 0.5F OF NORM.

NOV 3.7
DEC 5.8
JAN 4.9
FEB 5.2
MAR 8.7
APR 1.5

MAY...IS PROJECTING /BASED ON MIDNIGHT SHIFT GRIDDED FCST/
PLUS 4.4F OR EQUIVALENT TO 68.2F WHICH WOULD RANK TOP 5 WARMEST...
WELL BELOW THE RECORD 70.8 IN 1991, AND THE 69.2 IN 2004.

POR DATES BACK TO 1874

KABE IS ON TRACK FOR 2ND WARMEST MAY.

SEP 3.4
OCT 1.3
NOV 3.9
DEC 6.1
JAN 5.5
FEB 5.9
MAR 10.7
APR 1.3

MAY...IS PROJECTING /BASED ON MIDNIGHT SHIFT GRIDDED FCST/ PLUS
5.6F OR EQUIVALENT TO 66.2F WHICH WOULD RANK 2ND WARMEST BEHIND
THE 67.2 OF 1991, AND JUST AHEAD OF THE 66.0 IN 1944 AND 65.9 IN
2004.

POR DATES BACK TO 1922

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR PAZ067>071.
NJ...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...IOVINO/DRAG 828
SHORT TERM...IOVINO
LONG TERM...DRAG
AVIATION...DRAG/IOVINO 828
MARINE...DRAG/IOVINO
HYDROLOGY...828
CLIMATE...
Hazardous weather outlook, May 26, 10:00 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 PM EDT SAT MAY 26 2012

NJZ001-007>010-PAZ054-055-062-280200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-NORTHAMPTON-
1000 PM EDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND
EVENING THROUGH WEDNESDAY AND AGAIN FRIDAY WHICH MIGHT CAUSE
SHORT PERIODS OF LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-280200-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1000 PM EDT SAT MAY 26 2012

...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WATCH.

HEAVY SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TUESDAY AND
WEDNESDAY, AND AGAIN FRIDAY WHICH MIGHT CAUSE SHORT PERIODS OF
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ012-013-016-020>023-027-PAZ060-
061-280200-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-
1000 PM EDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TUESDAY AND
WEDNESDAY, AND AGAIN FRIDAY WHICH MIGHT CAUSE SHORT PERIODS OF
LOCALIZED FLOODING ANYWHERE IN THIS REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-280200-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
1000 PM EDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS MODERATE RISK OF DANGEROUS RIP CURRENTS SUNDAY.

HEAVY SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TUESDAY AND
WEDNESDAY, AND AGAIN FRIDAY WHICH MIGHT CAUSE SHORT PERIODS OF
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-280200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1000 PM EDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 9:03 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
903 PM EDT SAT MAY 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             EAST STROUDSBURG        41.00N  75.18W
05/26/2012  E0.88 INCH       MONROE             PA   PUBLIC

0206 PM     HAIL             DELAWARE WATER GAP      40.98N  75.14W
05/26/2012  E0.75 INCH       MONROE             PA   TRAINED SPOTTER

0206 PM     HAIL             EAST STROUDSBURG        41.00N  75.18W
05/26/2012  E1.25 INCH       MONROE             PA   PUBLIC

0210 PM     HAIL             SUSSEX                  41.21N  74.61W
05/26/2012  E0.75 INCH       SUSSEX             NJ   PUBLIC

0215 PM     HAIL             MOUNT BETHEL            40.90N  75.11W
05/26/2012  M0.75 INCH       NORTHAMPTON        PA   PUBLIC

            PENNY SIZE HAIL IN MOUNT BETHEL.

0216 PM     HAIL             EAST STROUDSBURG        41.00N  75.18W
05/26/2012  E1.00 INCH       MONROE             PA   PUBLIC

0216 PM     HAIL             EAST STROUDSBURG        41.00N  75.18W
05/26/2012  E0.75 INCH       MONROE             PA   PUBLIC

0300 PM     TSTM WND DMG     HAMILTON TWP            40.93N  75.29W
05/26/2012                   MONROE             PA   911 CALL CENTER

            TREES DOWN IN HAMILTON TOWNSHIP.

0331 PM     HAIL             LONG POND               41.05N  75.46W
05/26/2012  E0.50 INCH       MONROE             PA   PUBLIC

0338 PM     FLASH FLOOD      HAMILTON TWP            40.93N  75.29W
05/26/2012                   MONROE             PA   911 CALL CENTER

            MULTIPLE ROADS FLOODED ALONG WITH A MUDSLIDE.

0346 PM     FLASH FLOOD      LEHIGHTON               40.83N  75.72W
05/26/2012                   CARBON             PA   911 CALL CENTER

            RT 33 BETWEEN SNYDERSVILLE EXIT AND THE LEHIGHTON EXIT
            CLOSED DUE TO FLOODING.

0355 PM     FLASH FLOOD      LANSFORD                40.83N  75.89W
05/26/2012                   CARBON             PA   911 CALL CENTER

            EXTENSIVE FLOODING REPORTED FROM COUNTY 911 CENTER.
            MANY ROADS CLOSED AND BASEMENTS FLOODED.

0355 PM     FLASH FLOOD      SUMMIT HILL             40.82N  75.86W
05/26/2012                   CARBON             PA   911 CALL CENTER

            EXTENSIVE FLOODING REPORTED FROM COUNTY 911 CENTER.
            MANY ROADS CLOSED AND BASEMENTS FLOODED.

0355 PM     FLASH FLOOD      HAMILTON TWP            40.93N  75.29W
05/26/2012                   MONROE             PA   911 CALL CENTER

            NUMEROUS REPORTS OF FLASH FLOODING.

0355 PM     FLASH FLOOD      EAST STROUDSBURG        41.00N  75.18W
05/26/2012                   MONROE             PA   911 CALL CENTER

            NUMEROUS REPORTS OF FLASH FLOODING.

0355 PM     FLASH FLOOD      NESQUEHONING            40.86N  75.83W
05/26/2012                   CARBON             PA   911 CALL CENTER

0400 PM     FLASH FLOOD      SCOTRUN                 41.07N  75.32W
05/26/2012                   MONROE             PA   TRAINED SPOTTER

            VERY HEAVY RAINFALL BETWEEN 400 PM AND 445 PM. WATER ON
            ROADWAYS OF 2 TO 3 FEET DEEP.

0530 PM     FLASH FLOOD      LANSFORD                40.83N  75.89W
05/26/2012                   CARBON             PA   PUBLIC

            RAINFALL ESTIMATED AMOUNTS OF 5.00 TO 6.00 INCH IN
            LANSFORD AND SUMMIT HILL AREAS

0632 PM     TSTM WND GST     READING                 40.33N  75.93W
05/26/2012  M50 MPH          BERKS              PA   ASOS

0632 PM     HAIL             WYOMISSING              40.33N  75.95W
05/26/2012  M0.75 INCH       BERKS              PA   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL REPORTED IN WYOMISSING.

0632 PM     TSTM WND GST     WYOMISSING              40.33N  75.95W
05/26/2012  E50 MPH          BERKS              PA   TRAINED SPOTTER

            AN ESTIMATED 50 MPH THUNDERSTORM WIND GUST WAS REPORTED
            IN WYOMISSING.

0705 PM     FLOOD            READING                 40.33N  75.93W
05/26/2012                   BERKS              PA   TRAINED SPOTTER

            1 FT OF WATER ON RTE 12... CARS TURNING ARD.

&&

EVENT NUMBER PHI1200079 PHI1200077 PHI1200078 PHI1200080 PHI1200083
PHI1200081 PHI1200093 PHI1200098 PHI1200082 PHI1200084 PHI1200085
PHI1200086 PHI1200087 PHI1200088 PHI1200089 PHI1200092 PHI1200090
PHI1200091 PHI1200094 PHI1200096 PHI1200097 PHI1200095

PDS/MJG/WD
Special weather statement, May 26, 10:03 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1003 PM EDT SAT MAY 26 2012

NJZ001-007>010-PAZ054-055-061-062-270800-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...ALLENTOWN...
BETHLEHEM...EASTON
1003 PM EDT SAT MAY 26 2012

...AREAS OF FOG OVERNIGHT...

LOOK FOR AREAS OF FOG ACROSS PORTIONS OF THE LEHIGH VALLEY...
SOUTHERN POCONOS AND NORTHWEST AND NORTH CENTRAL NEW JERSEY
DURING THE OVERNIGHT HOURS. THE FOG COULD BE DENSE IN SPOTS...
WITH VISIBILITIES DROPPING BELOW ONE-HALF MILE AT TIMES. THE FOG
WILL AFFECT VISIBILITY ON INTERSTATES 80 AND 78.

IF YOU WILL BE DRIVING OVERNIGHT...BE ON THE ALERT FOR POOR
VISIBILITY IN FOG. USE LOW BEAM HEADLIGHTS...AND LEAVE YOURSELF
PLENTY OF ROOM BETWEEN YOU AND THE CAR AHEAD OF YOU.

HAYES
Special weather statement, May 27, 2:19 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
219 AM EDT SUN MAY 27 2012

NJZ007-009-PAZ054-060>062-067>069-270715-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-
MONTGOMERY PA-NORTHAMPTON PA-WARREN NJ-
219 AM EDT SUN MAY 27 2012

...AN AREA OF SHOWERS AND POSSIBLE THUNDERSTORMS PRODUCING HEAVY
RAINFALL WILL AFFECT THE LEHIGH VALLEY...DELAWARE VALLEY...SOUTHERN
POCONOS AND NORTHWEST NEW JERSEY...

AT 215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND POSSIBLE THUNDERSTORMS PRODUCING HEAVY RAINFALL
15 MILES NORTHEAST OF READING...MOVING EAST AT 15 MPH. THE SHOWERS
AND POSSIBLE THUNDERSTORMS  WILL BE NEAR BOWMANSTOWN...PARRYVILLE
AROUND 225 AM...TOPTON AROUND 230 AM...CLAUSSVILLE...AMITY
GARDENS...EMERALD...SLATINGTON AROUND 235 AM...SCHNECKSVILLE...NEFFS
AND WALNUTPORT AROUND 240 AM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
SATURDAY AFTERNOON. BE ALERT FOR THE POSSIBILITY OF LOCALIZED
FLOODING.

LAT...LON 4052 7629 4058 7602 4065 7599 4074 7577
      4088 7597 4096 7590 4099 7583 4084 7549
      4081 7547 4082 7544 4060 7494 4008 7537
      4038 7627 4044 7636

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:58 AM EDTAreal Flood AdvisoryPHIBurlington83 min
May 27, 5:12 AM EDTSpecial Weather StatementPHIOcean63 min
May 27, 5:36 AM EDTSpecial Weather StatementPHIOcean54 min
May 27, 6:23 AM EDTSpecial Weather StatementPHIBurlington, Ocean67 min
May 27, 6:35 AM EDTAreal Flood AdvisoryPHIBurlington, Ocean91 min
May 27, 10:49 AM EDTSpecial Weather StatementPHIBurlington41 min
May 27, 3:01 PM EDTExcessive Heat WarningPHIBurlington, Camden, Gloucester, Mercer52 hr
May 27, 2:54 AM EDTSpecial Weather StatementPHIBucks66 min
May 27, 3:10 AM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery3 hr
May 27, 3:35 AM EDTSpecial Weather StatementPHIBerks55 min
May 27, 3:46 AM EDTSpecial Weather StatementPHIBucks, Montgomery59 min
May 27, 4:08 AM EDTFlash Flood WarningPHIBucks, Montgomery4 hr
May 27, 4:35 AM EDTSpecial Weather StatementPHIBerks55 min
May 27, 4:46 AM EDTSpecial Weather StatementPHIPhiladelphia59 min
May 27, 5:08 AM EDTAreal Flood AdvisoryPHIBerks89 min
May 27, 5:18 AM EDTSpecial Weather StatementPHIBerks57 min
May 27, 5:47 AM EDTSpecial Weather StatementPHIBerks58 min
May 27, 5:57 AM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia2 hr
May 27, 8:48 AM EDTSpecial Weather StatementPHIMontgomery42 min
May 27, 9:26 AM EDTSpecial Weather StatementPHIBucks, Lehigh49 min
May 27, 10:07 AM EDTAreal Flood WarningPHIBerks, Bucks, Lehigh, Montgomery, Philadelphia3 hr
May 27, 4:56 PM EDTSpecial Weather StatementPHIBerks49 min
May 27, 5:51 PM EDTAreal Flood WarningPHIMontgomery95 min
May 27, 7:36 PM EDTSpecial Weather StatementPHIMonroe39 min
May 27, 7:45 PM EDTSpecial Weather StatementPHIBerks45 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.